数学季刊 ›› 2018, Vol. 33 ›› Issue (1): 98-110.doi: 10.13371/j.cnki.chin.q.j.m.2018.01.012

• • 上一篇    

多复变一类星形映照子族的系数不等式

  

  1. College of Mathematics and Information Science, Jiang Xi Normal, Jiang Xi Normal University. School of Science, Zhejiang University of Science and Technology
  • 收稿日期:2018-01-10 出版日期:2018-03-30 发布日期:2020-10-19
  • 作者简介:GUO Sheng-ti(1993-), male, native of Huangshi, Hubeia master of mathematics of JiangXi Normal Universityengages in complex analysis; XU Qing-hua (corresponding author)(1970-) male, native of Chaohu, Anhui, a professor of Zhejiang University of Science and Technology,Ph.D.,engages in complex analysis.
  • 基金资助:
    supported by NNSF of China(Grant Nos.11561030,11261022); the Jiangxi Provincial Natural Science Foundation of China(Grant Nos.20152ACB20002,20161BAB201019); Natural Science Foundation of Department of Education of Jiangxi Province,China(Grant No.GJJ150301); the Jiangxi Provincial graduate student innovation project(Grant No.YC2016-S159);

On the Cofficient Inequality for A Subclass of Starlike Mappings in Several Complex Variables

  1. College of Mathematics and Information Science, Jiang Xi Normal, Jiang Xi Normal University. School of Science, Zhejiang University of Science and Technology
  • Received:2018-01-10 Online:2018-03-30 Published:2020-10-19
  • About author:GUO Sheng-ti(1993-), male, native of Huangshi, Hubeia master of mathematics of JiangXi Normal Universityengages in complex analysis; XU Qing-hua (corresponding author)(1970-) male, native of Chaohu, Anhui, a professor of Zhejiang University of Science and Technology,Ph.D.,engages in complex analysis.
  • Supported by:
    supported by NNSF of China(Grant Nos.11561030,11261022); the Jiangxi Provincial Natural Science Foundation of China(Grant Nos.20152ACB20002,20161BAB201019); Natural Science Foundation of Department of Education of Jiangxi Province,China(Grant No.GJJ150301); the Jiangxi Provincial graduate student innovation project(Grant No.YC2016-S159);

摘要: Let S* be the familiar class of normalized univalent functions in the unit disk.In [9], Keogh and Merkes proved that for a function f(z) = z +∑k=2∞ akzk in the class S*,then |a3-λa_2^2| ≤ max{1, |3-4λ|}, λ∈ C. In this article, we investigate the corresponding problem for the subclass of starlike mappings defined on the unit ball in a complex Banach space, on the unit polydisk in Cnand the bounded starlike circular domain in C*, respectively. 

关键词: Fekete-Szeg?o problem, Subclass of starlike mappings, Sharp coefficient bound

Abstract: Let S* be the familiar class of normalized univalent functions in the unit disk.In [9], Keogh and Merkes proved that for a function f(z) = z +∑k=2∞ akzin the class S*,then |a3-λa_2^2| ≤ max{1, |3-4λ|}, λ∈ C. In this article, we investigate the corresponding problem for the subclass of starlike mappings defined on the unit ball in a complex Banach space, on the unit polydisk in Cnand the bounded starlike circular domain in C*, respectively. 

Key words: Fekete-Szeg?o problem, Subclass of starlike mappings, Sharp coefficient bound

中图分类号: